Advertisement

Journal of Soviet Mathematics

, Volume 29, Issue 3, pp 1265–1272 | Cite as

Orders of torsion points of elliptic curves

  • V. A. Dem'yanenko
Article
  • 15 Downloads

Abstract

We give a simple proof of the following proposition: if the elliptic curve
contains a primitiveK -point of order 3 then theK -torsion of the curveT is uniformly bounded. We include application of the theorem.

Keywords

Elliptic Curve Elliptic Curf Simple Proof Torsion Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. A. Dem'yanenko, “The orders of torsion of points on curves of genus 1,” J. Sov. Math.,18, No. 6 (1982).Google Scholar
  2. 2.
    V. A. Dem'yanenko, “Expansion of the coordinates of torsion points into local factors,” Mat. Zametki,14, 827–832 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • V. A. Dem'yanenko

There are no affiliations available

Personalised recommendations